| Model Number |
MA60AC |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Codes |
Capsular Bag Tear (2639); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that during a cataract surgery with intraocular lens (iol) implant procedure, there was complication happened upon lens delivery after the iol was implanted into the eye.Lens was explanted and replaced with another lens during the initial procedure.There was no patient harm.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that during a cataract surgery with intraocular lens (iol) implant procedure, there was complication happened upon lens delivery after the iol was implanted into the eye.Lens was explanted and replaced with another lens during the initial procedure.There was no patient harm.Additional information was received by stating, upon lens delivery, a complication had occurred in the form of a posterior capsule rupture.